# SDR DHL2006745543

- Difficulty date: September 16, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lws 656
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R 56475.  LT WING NR 1 FUEL TANK INTERIOR UPPER WING STR 10 IS CRACKED WHERE ATTACH TO RIB AT WS 656.5  REMOVED FASTENERS AT LWS 656.5, STR 10 FOR REPAIR AND NDT VERIFICATION OF CRACK IAW SRM 51-30-2, C/W HFEC IAW NDTM, PT 6, 51-00-00 FIG 23, VERIFIED CRACK IS STOPPED.  STOP DRILLED CRACK AT LWS 656.5, STR 10 TO A DIA OF .250 IAW SB 727-57A159 REV 5, DRILLED REPAIR ANGLE ASSY IAW SRM 51-30-5 & SB 727-57A159, TREATED AND PRIMED BARE METAL AREA IAW SRM 51-30-2, INSTALLED REPAIR ANGLE ASSY PN 69-72877-13 PO NR 6348237 AND PN 69-72877-1 PO NR 6348237 SB 727-57A159 REV 5.
